Page 1 of 2 12 LastLast
Results 1 to 10 of 11

Thread: Primal Gut Flora, Fish Oil, Vitamin D and Primal Fuel page

  1. #1
    Erik C.'s Avatar
    Erik C. is offline Junior Member
    Join Date
    Sep 2010
    Location
    WA State
    Posts
    29

    Primal Gut Flora, Fish Oil, Vitamin D and Primal Fuel

    Primal Blueprint Expert Certification
    Just purchased all four of the supplements. I love them, however I am noticing some possible side effects i.e. (Hitting the toilet often, abdominal distress, gas etc.). Has anyone experienced this or am I just going crazy? I have a sensitive stomach to begin with, but the timing on starting the supp's and the symptoms are too close to ignore. Any ideas?
    Erik C.

  2. #2
    Erik C.'s Avatar
    Erik C. is offline Junior Member
    Join Date
    Sep 2010
    Location
    WA State
    Posts
    29
    On another note...Primal Fuel tastes amazing just in case anyone is interested in the product. I enjoy the abundance of natural ingredients as a post work out shake. I come from CW body building principles, so this is a good change for me.

    Gut Flora might be the cause of discomfort, but I am willing to keep giving it a try. I have only been using the product for five days. Time will tell the story!!
    Erik C.

  3. #3
    Twibble's Avatar
    Twibble is offline Senior Member
    Join Date
    Jan 2011
    Location
    Midland, Texas
    Posts
    2,275
    Quote Originally Posted by Erik C. View Post
    Gut Flora might be the cause of discomfort, but I am willing to keep giving it a try. I have only been using the product for five days. Time will tell the story!!
    That can cause temporary gastric issues as the good bacteria start to take over and kill the bad stuff.
    Most people don't realize how much energy it takes for me to pretend to be normal.

    If I wanted to listen to an asshole, I'd fart.

    Twibble's Twibbly Wibbly

  4. #4
    Rivvin's Avatar
    Rivvin is offline Senior Member
    Join Date
    Jun 2010
    Location
    Pensacola, FL
    Posts
    1,874
    Quote Originally Posted by Erik C. View Post
    On another note...Primal Fuel tastes amazing just in case anyone is interested in the product. I enjoy the abundance of natural ingredients as a post work out shake. I come from CW body building principles, so this is a good change for me.

    Gut Flora might be the cause of discomfort, but I am willing to keep giving it a try. I have only been using the product for five days. Time will tell the story!!
    I am addicted to my primal fuel. I always use it faster than I should and end up having to go a week or so without any until my next shipment arrives. It's so damn delicious... and i've tried just about every protein shake I could find that I liked the ingredients of.

    Also, you are probably pooping your brains out because your body is adapting to the modified gut flora... it'll pass.

  5. #5
    batty's Avatar
    batty is offline Senior Member
    Join Date
    Feb 2010
    Location
    cleveland, ohio
    Posts
    2,443
    Quote Originally Posted by Twibble View Post
    That can cause temporary gastric issues as the good bacteria start to take over and kill the bad stuff.
    +1. that's the gut flora doing its job. give it a week or two, you'll feel much better. if the discomfort becomes unbearable, you might want to go to taking it every other day.


    HANDS OFF MY BACON :: my primal journal

  6. #6
    ProtoAlex's Avatar
    ProtoAlex is offline Senior Member
    Join Date
    Nov 2010
    Posts
    309
    If you take a supplement like Gut Flora and experience abdominal distress then what that means is that you should have started taking Gut Flora a long time ago! If you have unbalanced gut microbes then the competition of the new microbes will cause some "issues" while things work themselves out. The bright side is that this discomfort actually means that the supplement is doing its job and it should subside within a few weeks (2 weeks or so).

  7. #7
    Balance's Avatar
    Balance is offline Senior Member
    Join Date
    Dec 2010
    Location
    SF, California
    Posts
    826
    Taking probiotics and having increased gas and abdominal discomfort is just some of the "die off" you get from the bad bacteria. It should normalize and get better. It took my 3 months of bone broths and a strong probiotic to get my digestion better after destroying it for so many years with a conventional diet full of whole wheat.
    "If man made it, don't eat it" - Jack Lallane

    People say I am on a "crazy" diet. What is so crazy about eating veggies, fruits, seafood and organ meats? Just because I don't eat whole wheat and processed food doesn't make my diet "crazy". Maybe everyone else with a SAD are the "crazy" ones for putting that junk in their system.

  8. #8
    Adrianag's Avatar
    Adrianag is offline Senior Member
    Join Date
    Aug 2010
    Location
    Atlanta, GA
    Posts
    2,801
    Fish oil can cause explosive diarrhea. I could set my watch by it. Back off on the dose.

  9. #9
    TornadoGirl's Avatar
    TornadoGirl is offline Senior Member
    Join Date
    Nov 2010
    Location
    tejas
    Posts
    542
    The good bacteria and the bad are duking it out in your gut and you are pooping out the debris, but the good guys will win in the end. If all else fails you could cut back to one thing, like the probiotics and slowly add them back and see what specifically is causing your issues.
    True healthcare reform starts in your kitchen, not in Washington. ~Anonymous
    The worst carrot is better than the best candybar.--TornadoGirl

  10. #10
    Erik C.'s Avatar
    Erik C. is offline Junior Member
    Join Date
    Sep 2010
    Location
    WA State
    Posts
    29
    All great advice....thank you!! I am actually noticing a reduction in discomfort as the days pass. My fiancee feels that this day can't come soon enough My three year old daughter just joins in on the family stink session lol.

    One more question. Vitamin D? How much can vitamin D supplemenation improve skin health, acne etc? As a young man in my teens, I experienced severe acne on my face, neck and back. I did a single session of Acutane, and at that point in time it was unbelievable how well that product cleared my skin up. However, my back acne never disappeared and I have been dealing with the condition my entire adult life. Does vitamin D have any clear benifits in this department? Please set me straight, I might be way off course here. Thanks.
    Erik C.

Page 1 of 2 12 LastLast

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •